# SDR CALA2024022900599

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T82045
- Condition: Corroded
- Location: Bs 569
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-5310-1-2503, FLC DOOR CUTOUT LWR SILL F/S 569 FAIL SAFE STRAP HAS CORROSION AT CARGO STOP AFT FASTENER LOCATION, TAG# 8138. LEFAIVE REMOVED AND REPLACED FAIL SAFE STRAP IAW B767 SRM 51-40-02 SECTIONS 4 & 7.
